zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Growth and poles of meromorphic solutions of some difference equations. (English) Zbl 1222.30023

By means of the Nevanlinna theory, the author treats functional equations of the form

j=1 n d j (z)yp j =a 0 (z)+a 1 (z)yp n+1 ++a t (z)(yp n+1 ) t b 0 (z)+b 1 (z)yp n+1 ++b s (z)(yp n+1 ) s ,(1)

where p j , j=1,2,,n+1, are polynomials of degree k j >0 with p j 0. The author studies growth properties and the pole distribution of meromorphic solutions of (1).

In case p j (z)=q j z, j=1,2,,N+1, the functional equation is known as a q-difference equation. Recent developments in the study of nonlinear q-difference equations in the complex plane can be found in, e.g., [J. Zhang and R. Korhonen, J. Math. Anal. Appl. 369, No. 2, 537–544 (2010; Zbl 1198.30033)] and [X.-M. Zheng and Z.-X. Chen, ibid. 361, No. 2, 472–480 (2010; Zbl 1185.39006)]. The author obtaines generalizations of the results in the cited papers.

30D35Distribution of values (one complex variable); Nevanlinna theory
39A13Difference equations, scaling (q-differences)
[1]Barnett, D.; Halburd, R. G.; Korhonen, R. J.; Morgan, W.: Application of Nevanlinna theory to q-difference equations, Proc. roy. Soc. Edinburgh sect. A 137, 457-474 (2007)
[2]Bergweiler, W.; Ishizaki, K.; Yanagihara, N.: Meromorphic solutions of some functional equations, Methods appl. Anal. 5, No. 3, 248-259 (1998) · Zbl 0924.39017
[3]Eremenko, A. E.; Sodin, M. L.: Iterations of rational functions and the distribution of the values of Poincaré function, Teor. funktsiĭ funktsional. Anal. i prilozhen. 53, 18-25 (1990) · Zbl 0735.30029
[4]Goldstein, R.: Some results on factorization of meromorphic functions, J. lond. Math. soc. (2) 4, 357-364 (1971) · Zbl 0223.30036 · doi:10.1112/jlms/s2-4.2.357
[5]Goldstein, R.: On meromorphic solutions of certain functional equations, Aequationes math. 18, 112-157 (1978) · Zbl 0384.30009 · doi:10.1007/BF01844071
[6]Gundersen, G.: Finite order solutions of second order linear differential equations, Trans. amer. Math. soc. 305, 415-429 (1988) · Zbl 0669.34010 · doi:10.2307/2001061
[7]Gundersen, G.; Heittokangas, J.; Laine, I.; Rieppo, J.; Yang, D.: Meromorphic solutions of generalized Schröder equation, Aequationes math. 63, 110-135 (2002) · Zbl 1012.30016 · doi:10.1007/s00010-002-8010-z
[8]Hayman, W.: Meromorphic functions, (1964) · Zbl 0115.06203
[9]Hayman, W.: Angular value distribution of power series with gaps, Proc. lond. Math. soc. 24, 590-624 (1972) · Zbl 0239.30035 · doi:10.1112/plms/s3-24.4.590
[10]Ishizaki, K.; Yanagihara, N.: Deficiency for meromorphic solutions of Schröder functions, Complex var. Theory appl. 49, 539-548 (2004) · Zbl 1099.30012
[11]Ishizaki, K.; Yanagihara, N.: Borel and Julia direction of meromorphic Schröder functions, Math. proc. Cambridge philos. Soc. 139, 139-147 (2005) · Zbl 1076.30034 · doi:10.1017/S0305004105008492
[12]Laine, I.: Nevanlinna theory and complex differential equations, (1993)
[13]Valiron, G.: Foncions analytiques, (1952)
[14]Yang, C. -C.; Yi, H. -X.: Uniqueness theory of meromorphic functions, (2003)
[15]Zhang, J.; Korhonen, R.: On the Nevanlinna characteristic of f(qz) and its applications, J. math. Anal. appl. 369, 537-544 (2010) · Zbl 1198.30033 · doi:10.1016/j.jmaa.2010.03.038
[16]Zheng, X. -M.; Chen, Z. -X.: Some properties of meromorphic solutions of q-difference equations, J. math. Anal. appl. 361, 472-480 (2010) · Zbl 1185.39006 · doi:10.1016/j.jmaa.2009.07.009